RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 27, Issue 4(166)  


Nikolai Ivanovich Muskhelishvili (photo)
Nikolai Ivanovich Muskhelishvili (on his eightieth birthday)
3

Gibbs measures in ergodic theory
Ya. G. Sinai
21
The cauchy problem and other related problems for convolution equations
L. R. Volevich, S. G. Gindikin
65
Invariant lines of Fuchsian groups
S. M. Natanzon
145
The index of elliptic operators. IV
M. F. Atiyah, I. M. Singer
161
The index of elliptic operators. V
M. F. Atiyah, I. M. Singer
179

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
189
On notes published in section “Communications of the Moscow Mathematical Society”
A. F. Lapko
196
Communications of the Moscow Mathematical Society
Gorenstein modules
L. L. Avramov, S. S. Strogalov, A. N. Todorov
199
Polynomial identities in universal enveloping algebras
Yu. A. Bahturin
201
The method of mechanical quadratures in the problem of periodic solutions
N. A. Bobylev
203
The completeness of the eigenfunctions of a certain boundary value problem
K. É. Vega
205
Algebraic $K$-theory
I. A. Volodin
207
A certain method of constructing an implicit function
A. M. Dement'eva
209
Semi-Fredholm families of operators in topological vector spaces
S. M. Dolganova
211
On Regev's theorem on identities in a tensor product of $PI$-algebras
V. N. Latyshev
213
A frequency test for absolute stochastic stability of nonlinear systems of Itф differential equations
M. V. Levit
215
A certain property of topological-algebraic categories
A. E. Merzon
217
An estimation of the measure of algebraic independence of the values of $E$-functions with increasing degree and height
Yu. V. Nesterenko
218
Level curves of functions on multidimensional complex homogeneous spaces
V. D. Milman
219
Necessary conditions for the correctness of the Cauchy problem for hyperbolic systems with multiple characteristics
V. M. Petkov
221

Mathematical Events in the USSR
Fragments of reminiscences about A. I. Mal'tsev
S. M. Nikol'skii
223

News
XXXV Moscow Mathematical Competition
B. P. Demidovich
231

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
233
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019